We had a very odd situation last night which is OK now but I am really racking my brain with how it happened. Curious if anyone has any ideas. DS was diagnosed 6 months ago and is honeymooning. No long acting insulin, only humalog with meals. Yesterday afternoon he played with friends at the park and when we got home, was 92. Lunch insulin was gone so he had no IOB. At dinnertime, his BG was 169, so I gave him 2.5 units for his upcoming dinner and set the timer for 15 minutes like always. Timer goes off and we start eating. He says he feels low, I check and he is 84. Weird because the insulin has only been in for 20 minutes. 3 minutes later, he says he's low again and I check and he is 48. So how in 20-25 minutes can he drop so far when he just had the injection? Gave him some juice and he came right back up. Then by 8:30 he's 366. He stayed high for awhile, we gave a half correction and he bounced up and down until the numbers settled down around midnight. I think he had a rebound high from dropping so low so fast. But my question is - insulin does not work that fast, so how could he drop 120+ points in just 20 minutes? I know there may be no answer but really I can't figure it out, and it's driving me crazy. Any suggestions or ideas? Of course now I worry this will happen again at school today.